izpis_h1_title_alt

Modelling of radionuclide migration through the geosphere with radial basis function method and geostatistics
Vrankar, Leopold (Avtor), Turk, Goran (Avtor), Runovc, Franc (Avtor)

URLURL - Predstavitvena datoteka, za dostop obiščite http://drugg.fgg.uni-lj.si/3379/ Povezava se odpre v novem oknu

Izvleček
The modelling of radionuclide transport through the geosphere is necessary in the safety assessment of repositories for radioactive waste. A number of key geosphere processes need to be considered when predicting the movement of radionuclides through the geosphere. The most important input data are obtained from field measurements, which are not available for all regions of interest. For example, the hydraulic conductivity, as input parameter, varies from place to place. In such cases geostatistical science offers a variety of spatial estimation procedures. To assess the a long term safety of a radioactive waste disposal system, mathematical models are used to describe the complicated groundwater flow, chemistry and potential radionuclide migration through geological formations. The numerical solution of partial differential equations (PDEs) has usually been obtained by finite difference methods (FDM), finite element methods (FEM), or finite volume methods (FVM). Kansa introduced the concept of solving PDEs using radial basis functions (RBFs) for hyperbolic, parabolic and elliptic PDEs. The aim of this study was to present a relatively new approach to the modelling of radionuclide migration through the geosphere using radial basis functions methods and to determine the average and sample variance of radionuclide concentration with regard to spatial variability of hydraulic conductivity modelled by a geostatistical approach. We will also explore residual errors and their influence on optimal shape parameters.

Jezik:Angleški jezik
Ključne besede:Kansa metoda, geostatistika, numerične rešitve, parcijalne diferencijalne enačbe, radionuclide migration, porous media, partial differential equation, radial basic function, numerical solution, Kansa method, geostatistics
Vrsta gradiva:Delo ni kategorizirano (r6)
Tipologija:1.01 - Izvirni znanstveni članek
Organizacija:NTF - Naravoslovnotehniška fakulteta
Leto izida:2004
Založnik:Taylor & Francis
Št. strani:455-462 f.
Številčenje:Vol. 27, No. 4
UDK:669
ISSN pri članku:0253-3839
DOI:10.1080/02533839.2004.9670895 Povezava se odpre v novem oknu
COBISS.SI-ID:505183 Povezava se odpre v novem oknu
Število ogledov:1043
Število prenosov:315
Metapodatki:XML RDF-CHPDL DC-XML DC-RDF
 
Skupna ocena:(0 glasov)
Vaša ocena:Ocenjevanje je dovoljeno samo prijavljenim uporabnikom.
:
Objavi na:AddThis
AddThis uporablja piškotke, za katere potrebujemo vaše privoljenje.
Uredi privoljenje...

Gradivo je del revije

Naslov:Journal of the Chinese Institute of Engineers
Skrajšan naslov:Journal of the Chinese Institute of Engineers
Založnik:Zhäongguó gäongchéngshäi xuéhui
ISSN:0253-3839
COBISS.SI-ID:25716480 Povezava se odpre v novem oknu

Podobna dela

Podobna dela v RUL:
Podobna dela v drugih slovenskih zbirkah:

Komentarji

Dodaj komentar

Za komentiranje se morate prijaviti.

Komentarji (0)
0 - 0 / 0
 
Ni komentarjev!

Nazaj